Splitting a simple homotopy equivalence along a submanifold with filtration

Bak A, Muranov YV (2008)
Sbornik Mathematics 199(5-6): 787-809.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
A simple homotopy equivalence f: M-n -> X-n of manifolds splits along a submanifold Y subset of X if it is homotopic to a map that is a simple homotopy equivalence on the transversal preimage of the submanifold and oil the complement of this preimage. The problem of splitting along a submanifold with filtration is a natural generalization of this problem. In this paper we define groups LSF* of obstructions to splitting along a submanifold with filtration and describe their properties. We apply the results obtained to the problem of the realization of surgery and splitting obstructions by maps of closed manifolds and consider several examples.
Erscheinungsjahr
Zeitschriftentitel
Sbornik Mathematics
Band
199
Ausgabe
5-6
Seite(n)
787-809
ISSN
PUB-ID

Zitieren

Bak A, Muranov YV. Splitting a simple homotopy equivalence along a submanifold with filtration. Sbornik Mathematics. 2008;199(5-6):787-809.
Bak, A., & Muranov, Y. V. (2008). Splitting a simple homotopy equivalence along a submanifold with filtration. Sbornik Mathematics, 199(5-6), 787-809. doi:10.1070/SM2008v199n06ABEH003942
Bak, A., and Muranov, Y. V. (2008). Splitting a simple homotopy equivalence along a submanifold with filtration. Sbornik Mathematics 199, 787-809.
Bak, A., & Muranov, Y.V., 2008. Splitting a simple homotopy equivalence along a submanifold with filtration. Sbornik Mathematics, 199(5-6), p 787-809.
A. Bak and Y.V. Muranov, “Splitting a simple homotopy equivalence along a submanifold with filtration”, Sbornik Mathematics, vol. 199, 2008, pp. 787-809.
Bak, A., Muranov, Y.V.: Splitting a simple homotopy equivalence along a submanifold with filtration. Sbornik Mathematics. 199, 787-809 (2008).
Bak, Anthony, and Muranov, Yu. V. “Splitting a simple homotopy equivalence along a submanifold with filtration”. Sbornik Mathematics 199.5-6 (2008): 787-809.